# SDR WX0A2015042272542

- Difficulty date: April 14, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANTS REPORT FUEL SMELL IN THE CABIN.  REF LOG PAGE 568054 APU FUEL SHROUD. R & R O RINGS IAW MM 28-20-17.  PERFORMED PACK BURNOUT CARD 21-059-008, NO SMELL NOTED.
